# SDR UPS04442047

- Difficulty date: March 3, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Rt Wng Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING REAR SPAR LOWER KICK FITTING HOLE -C- FOUND CRACKED APPROX 0.040 INCH.  KICK FITTING HOLE -C- OVERSIZED TO 0.937 INCH TO REMOVE CRACK.  HFEC INSPECTED CONFIRM CRACK FREE FASTENER HOLE BUSHING REPAIRED AND BOLT BACB30US14K45X INSTALLED PER RS R57-12-35122 AND EO B747-5710-20137-A REF UPS-HKG-04-00063F, UPS-HKG-04-00065H.
